Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 19, NWS Green Bay, WI

June 20, 2020Calumet County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 20, 2020, 5:49 PM CDT for Calumet County, Winnebago County, Wisconsin. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2020, 5:49 PM CDT (22:49 UTC)
Expired
Jun 20, 2020, 6:15 PM CDT
In force
26 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calumet County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 57 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 6:12 PM CDTFUNNEL CLOUD2 S High Cliff State Pa, WITRAINED SPOTTER JUST SOUTH OF HIGH CLIFF STATE PARK SAW A ROTATING WALL CLOUD AND BRIEF FUNNEL THAT DID NOT REACH THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

745 
WUUS53 KGRB 202249
SVRGRB
WIC015-139-202315-
/O.NEW.KGRB.SV.W.0019.200620T2249Z-200620T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
549 PM CDT Sat Jun 20 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Central Calumet County in east central Wisconsin...
  East central Winnebago County in east central Wisconsin...

* Until 615 PM CDT.

* At 547 PM CDT, a severe thunderstorm was located near Central Lake
  Winnebago, or 10 miles southeast of Oshkosh, moving northeast at 25
  mph.

  HAZARD...60 mph wind gusts. Brief waterspouts are possible over 
           Lake Winnebago.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.



* Locations impacted include...
  Oshkosh, Chilton, High Cliff State Park, Central Lake Winnebago,
  Northern Lake Winnebago, Harrison, Sherwood, Brothertown, Hilbert
  and Stockbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

If on or near Lake Winnebago, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4401 8853 4421 8827 4408 8805 4394 8828
      4394 8840 4393 8841
TIME...MOT...LOC 2247Z 222DEG 24KT 4395 8837 

HAIL...<.75IN
WIND...60MPH
 
$$

RDM
3 follow-up statements
575 
WWUS53 KGRB 202258
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
558 PM CDT Sat Jun 20 2020

WIC139-202307-
/O.CAN.KGRB.SV.W.0019.000000T0000Z-200620T2315Z/
Winnebago WI-
558 PM CDT Sat Jun 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WINNEBAGO COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4405 8840 4409 8841 4410 8841 4421 8827
      4413 8814 4402 8832 4402 8834
TIME...MOT...LOC 2257Z 219DEG 22KT 4408 8836 

$$

WIC015-202315-
/O.CON.KGRB.SV.W.0019.000000T0000Z-200620T2315Z/
Calumet WI-
558 PM CDT Sat Jun 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN CALUMET COUNTY...

At 557 PM CDT, a severe thunderstorm was located near Central Lake
Winnebago, or 10 miles east of Oshkosh, moving northeast at 25 mph.

HAZARD...60 mph wind gusts. The storm is intensifying and showing 
         signs of rotation over Lake Winnebago.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
High Cliff State Park, Northern Lake Winnebago, Central Lake
Winnebago, Harrison, Sherwood, Hilbert, Stockbridge and St John.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

If on or near Lake Winnebago, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4405 8840 4409 8841 4410 8841 4421 8827
      4413 8814 4402 8832 4402 8834
TIME...MOT...LOC 2257Z 219DEG 22KT 4408 8836 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RDM
112 
WWUS53 KGRB 202306
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
606 PM CDT Sat Jun 20 2020

WIC015-202315-
/O.CON.KGRB.SV.W.0019.000000T0000Z-200620T2315Z/
Calumet WI-
606 PM CDT Sat Jun 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN CALUMET COUNTY...

At 606 PM CDT, a severe thunderstorm was located near High Cliff 
State Park, or 10 miles southeast of Appleton, moving northeast at 
30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Calumet County, including the following locations...
Sherwood, Harrison and Stockbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4408 8836 4411 8838 4421 8827 4415 8818
      4407 8830 4408 8832
TIME...MOT...LOC 2306Z 222DEG 24KT 4413 8830 

HAIL...<.75IN
WIND...60MPH
 
$$

RDM
050 
WWUS53 KGRB 202314
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
614 PM CDT Sat Jun 20 2020

WIC015-202323-
/O.EXP.KGRB.SV.W.0019.000000T0000Z-200620T2315Z/
Calumet WI-
614 PM CDT Sat Jun 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CALUMET COUNTY
WILL EXPIRE AT 615 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 4408 8836 4411 8838 4421 8827 4415 8818
      4407 8830 4408 8832
TIME...MOT...LOC 2313Z 222DEG 24KT 4416 8826 

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:02 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jun 20, 3:02 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
302 PM CDT Sat Jun 20 2020

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Sunday
Issued at 301 PM CDT Sat Jun 20 2020

Shortwave lifting northeast across Wisconsin will continue to
produce showers and thunderstorms through the mid evening hours.
Considerable cloud cover and precipitation have kept temperatures
and instability in check. There is a small chance of a strong or
marginally severe storm south of highway 10 during the late
afternoon or early evening hours in the vicinity of the warm
front.

Locally heavy rain is possible through early evening hours, which
could produce local flooding in some places. Lows tonight will be
a few degrees above normal.

Sunday should be pretty nice for Father's Day activities. It will
be a little less humid than the last few days, with temperatures
a few degrees above normal. There could be scattered showers late
in the day in the western part of the forecast area as the next
system approaches.

.LONG TERM...Sunday Night Through Saturday
Issued at 301 PM CDT Sat Jun 20 2020

Focus on the long term remains storm chances and flooding threat
Sunday night into Monday night, with additional shower/storm
chances Tuesday-Thursday and again late in the week. Temps look
to generally be between 10 degrees below normal and 5 degrees
above normal.

Sunday night into Monday night...the 500mb low will slowly shift
into western Ontario, as a piece of shortwave energy rotates into
Wisconsin and a weak surface low and cold front push across the
area. Showers/storms look to be ongoing Sunday afternoon/evening
west of the area, then spread into our area as these features push
east. Still some uncertainty on how exactly things will play out,
as models differ slightly on timing/location of features and
clusters of storms, but expect at least a round or two of storms
across the area starting late Sunday evening and another round on
Monday as the front drops across the area. Severe weather threat
remains low do to limited instability; however, a severe storm or
two can't be ruled out across central and east central WI ahead of
the front. Bigger issue could be flooding as PWATs climb over
1.5" and any slow moving or training storms will create flooding
issues, especially where the heaviest rain fell today. The threat
for river flooding will also be increasing into early next week as
a lot of water has fallen in some river basins. A few lingering
showers are possible behind the front Monday night, but this
activity will be on the lighter side.

Tuesday into Thursday...northwest/cyclonic flow takes over across
the region as the 500mb low remains slowly drifts east across
Ontario. Expect a dry start each day then chances for showers
and isolated storms increase in the late morning and afternoon as
diurnally driven activity is expected, ending in the evening
hours. Strongest activity could produce some hail as wet bulb
temps will be under 8500 ft. Model soundings also showing a weak
inverted V signature. Although there is no strong winds to mix
down, evaporative cooling effects could produce some gusty winds
in any storm. By Thursday...heights continue to build as ridging
builds in from the west, reducing the chance for instability
showers, but a few still can't be ruled out.

Rest of the forecast...500mb low drifts into eastern Ontario and
eventually Quebec late in the week, with the flow becoming more
zonal across the CONUS. Another upper trough and surface low
pressure is forecast to push across the area somewhere in the
Friday or Saturday timeframe, bringing shower and storms back to
the area.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1234 PM CDT Sat Jun 20 2020

Variable conditions are expected today with a lot of showers and
thunderstorms ahead of a slow moving front. Conditions should be
MVFR most of the time in most places, but brief heavy rain and IFR
conditions are possible. The activity should end early this
evening, but leftover moisture will result in low clouds and fog
formation overnight. Improving conditions are expected Sunday
morning, with VFR conditions by Sunday afternoon.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......Bersch
AVIATION.......RDM
Hazardous weather outlook, Jun 20, 2:53 PM CDT, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
253 PM CDT Sat Jun 20 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
253 PM CDT Sat Jun 20 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected into the early evening
hours. There is a small chance that a storm could become
marginally severe south of Highway 29 with strong winds and hail.
Localized very heavy rain could produce urban and small stream
flooding in some places.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Additional rounds of showers and thunderstorms are possible at
times from Sunday night through Monday night. A few of the storms
could become strong or severe with large hail and damaging winds
Monday into Monday evening across central and portions of east-
central Wisconsin. Heavy rainfall and localized flooding will also
be possible late Sunday into Monday evening. Isolated storms are
possible Tuesday and Wednesday afternoon, with the strongest
activity producing hail and brief gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected, but spotters are asked to
report any flooding or strong winds.

LMZ521-522-541>543-212000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
253 PM CDT Sat Jun 20 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Scattered thunderstorms are expected this evening. A few of the
storms south of Algoma could produce wind gusts over 40 knots.

Areas of fog could pose a hazard to boaters tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Scattered thunderstorms will pose a hazard to boaters at times
Sunday night through Wednesday. Some of the storms could produce
hail and strong winds Monday into Monday evening.

RDM/Bersch

In the hours before

Special weather statement, Jun 20, 4:29 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Green Bay WI
429 PM CDT Sat Jun 20 2020

WIZ038-048-202215-
Outagamie WI-Winnebago WI-
429 PM CDT Sat Jun 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR WINNEBAGO AND SOUTHWESTERN
OUTAGAMIE COUNTIES UNTIL 515 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Rush Lake, or 9 miles northeast of Berlin, moving
northeast at 30 mph.

Local wind gusts in excess of 40 mph will be possible with this
storm. The storm is intensifying.

This strong thunderstorm will be near...
  Oshkosh around 500 PM CDT.
  Menasha around 515 PM CDT.

Other locations impacted by this storm include Butte Des Morts,
Highland Shore, Larsen, Lake Butte Des Morts, Winnebago, Rivermoor,
Winneconne, Harbor Springs, Medina and Clarks Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4390 8876 4399 8889 4408 8889 4433 8864
      4418 8840 4412 8840
TIME...MOT...LOC 2127Z 222DEG 17KT 4402 8878

RDM
Local storm report, Jun 20, 5:12 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
512 PM CDT SAT JUN 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     FUNNEL CLOUD     2 W ALLENVILLE          44.13N 88.64W
06/20/2020                   WINNEBAGO          WI   TRAINED SPOTTER

            FUNNEL DROPPED OUT OF WALL CLOUD, WAS PRESENT BRIEFLY,
            THEN WENT BACK TO THE WALL CLOUD. WAS NOT ABLE TO CONFIRM
            CONTACT WITH GROUND OR NOT

&&

TIMMU
Local storm report, Jun 20, 5:16 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
516 PM CDT SAT JUN 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TORNADO          1 N BUTTE DES MORTS     44.11N 88.65W
06/20/2020                   WINNEBAGO          WI   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TORNADO TOUCHDOWN. SPOTTER
            LOCATED AT SKELETON BRIDGE NEAR HIGHWAY 45 LOOKING
            NORTHWESTWARDS. LOCATION OF TORNADO ESTIMATED VIA RADAR.

&&

TIMMU
Special weather statement, Jun 20, 5:18 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Green Bay WI
518 PM CDT Sat Jun 20 2020

WIZ031-037-038-202300-
Waupaca WI-Shawano WI-Outagamie WI-
518 PM CDT Sat Jun 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WAUPACA...WESTERN
OUTAGAMIE AND CENTRAL SHAWANO COUNTIES UNTIL 600 PM CDT...

At 518 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clintonville to near Fremont. Movement was
northeast at 25 mph.

Winds in excess of 40 mph and torrential rainfall will be possible
with these storms.

Locations impacted include...
Shawano, New London, Clintonville, Black Creek, Embarrass, Navarino
Wildlife Area, Hortonville, Belle Plaine, Shiocton and Bear Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4461 8890 4479 8853 4436 8836 4424 8875
      4424 8879
TIME...MOT...LOC 2218Z 218DEG 20KT 4461 8882 4430 8876

Kieckbusch
Special weather statement, Jun 20, 5:33 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Green Bay WI
533 PM CDT Sat Jun 20 2020

WIZ038-048-049-202300-
Calumet WI-Outagamie WI-Winnebago WI-
533 PM CDT Sat Jun 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALUMET...
NORTHEASTERN WINNEBAGO AND SOUTH CENTRAL OUTAGAMIE COUNTIES UNTIL 600
PM CDT...

At 532 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Oshkosh, moving northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Menasha around 555 PM CDT.
  Appleton and High Cliff State Park around 600 PM CDT.

Some rotation in the clouds has been noted at times. A severe
thunderstorm warning may be issue if the storm intensifies.

Other locations impacted by this storm include Larsen, Uw Fox Valley,
Greenville, Allenville, Mikesville, Neenah and Sherwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4404 8857 4419 8870 4434 8845 4415 8828
TIME...MOT...LOC 2232Z 236DEG 23KT 4414 8858

RDM
Local storm report, Jun 20, 5:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
546 PM CDT SAT JUN 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     WATER SPOUT      5 SE OSHKOSH            43.96N 88.46W
06/20/2020                   WINNEBAGO          WI   PUBLIC

            WATERSPOUT REPORTED OVER LAKE WINNEBAGO HEADED
            NORTHWARDS. RELAYED VIA WINNEBAGO EM

&&

TIMMU

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:41 AM CDTSpecial Weather StatementGRBPortage49 min
Jun 20, 9:21 AM CDTAreal Flood AdvisoryGRBLanglade, Marathon, Portage, Shawano, Wood4 hr
Jun 20, 9:25 AM CDTSpecial Weather StatementGRBPortage50 min
Jun 20, 10:41 AM CDTAreal Flood AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Oneida, Shawano5 hr
Jun 20, 10:52 AM CDTSpecial Weather StatementGRBPortage38 min
Jun 20, 2:12 PM CDTSpecial Weather StatementGRBKewaunee, Manitowoc33 min
Jun 20, 3:29 PM CDTSpecial Weather StatementGRBOutagamie, Waupaca46 min
Jun 20, 4:15 PM CDTSpecial Weather StatementGRBOutagamie, Shawano, Waupaca45 min
Jun 20, 4:29 PM CDTSpecial Weather StatementGRBWinnebago46 min
Jun 20, 4:44 PM CDTSevere Thunderstorm WarningGRBWinnebago35 min
Jun 20, 5:07 PM CDTTornado WarningGRBWinnebago9 min
Jun 20, 5:18 PM CDTSpecial Weather StatementGRBOutagamie42 min
Jun 20, 5:33 PM CDTSpecial Weather StatementGRBWinnebago27 min
Jun 20, 6:37 PM CDTSpecial Weather StatementGRBBrown38 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.